MAUDE Adverse Event Report: ZOLL CIRCULATION LIFEBAND® LOAD-DISTRIBUTING BAND; CARDIAC RESUSCITATOR BAND

ZOLL CIRCULATION LIFEBAND® LOAD-DISTRIBUTING BAND; CARDIAC RESUSCITATOR BAND
Model Number 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the locking tabs on the cover plate of the lifebands with lot #181831 do not snap into the autopulse platform's slots and can fall out easily with a gentle tug.The customer had to secure the lifeband to the autopulse platform using adhesive tape.Per the customer, the reported problem was noted while using the lifebands with autopulse platforms (sn (b)(6) and (b)(6)).No device malfunction was reported on the autopulse platforms.No patient involvement.
 
Additional Manufacturer Narrative
Zoll has not received the lifebands with lot #181831 for investigation.A follow-up report will be submitted if and when the product is returned, and the investigation has been completed.
 
Event or Problem Description
The customer reported that the locking tabs on the cover plate of the lifebands with lot #181831 do not snap into the autopulse platform's slots and can fall out easily with a gentle tug (the same force when repositioning the device).The customer had to secure the lifeband to the autopulse platform using adhesive tape.The customer noted the reported problem while using the lifebands with the zoll loaner autopulse platforms (sn (b)(6) and (b)(6)).No patient involvement.Zoll personnel visited the customer site and tested the lifebands with lot #181831 with the zoll loaner autopulse platforms (sn (b)(6) and (b)(6)), and the reported issue persisted.The loaner autopulse platforms were tested with other lifebands, and the issue persisted.Please see the following related mfr report: mfr 3010617000-2024-00022 for the autopulse platform (sn (b)(6)).Mfr 3010617000-2024-00024 for the autopulse platform (sn (b)(6)).
 
Additional Manufacturer Narrative
The customer's complaint that the locking tabs on the cover plate of the lifeband (lot # 181831) do not snap into the autopulse platforms (sn (b)(6)) slots and can fall out easily with a gentle tug was not confirmed during the testing at zoll.The lifeband functioned as intended using the know-good autopulse platform.The reported complaint's root cause was the out-of-specification die-cast channel.The autopulse platforms used during the reported event were manufactured in 2011 and 2012 and have an old version of the die-cast channel with wide dimensions, whereas the lifeband used during the event was manufactured in 2022 and has a lifeband cover plate dimension that fits the new version of the die-cast channel.This out-of-specification issue was limited to the autopulse platforms produced years ago between 2011 and 2012 and was corrected with a design change.Upon visual inspection, no physical damage was noted.The lifeband passed the functional testing with no issues.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
LIFEBAND® LOAD-DISTRIBUTING BAND
Common Device Name
CARDIAC RESUSCITATOR BAND
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key18271825
Report Number3010617000-2023-01048
Device Sequence Number4006636
Product Code DRM
UDI-Device Identifier00849111001571
UDI-Public00849111001571
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0701-01
Device Lot Number181831
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer12/14/2023
02/14/2024
07/22/2024
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date01/05/2024
03/08/2024
07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown